Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 22, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Sep 21, 2023, 9:50 PM CDT for Phillips County, Kansas; Franklin County, Harlan County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2023, 9:50 PM CDT (02:50 UTC)
- Expired
- Sep 21, 2023, 10:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Phillips County, KS, Franklin County, NE, Harlan County, NE
The radar
The Grand Island radar (KUEX), 85 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:51 PM CDT | Tornado Watch | SPC | 9 hr |
| Sep 21, 4:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
293
WFUS53 KGID 220250
TORGID
KSC147-NEC061-083-220315-
/O.NEW.KGID.TO.W.0022.230922T0250Z-230922T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
950 PM CDT Thu Sep 21 2023
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northeastern Phillips County in north central Kansas...
Southwestern Franklin County in south central Nebraska...
Southern Harlan County in south central Nebraska...
* Until 1015 PM CDT.
* At 949 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Orleans, or 23 miles north of Phillipsburg, moving
east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Alma around 955 PM CDT.
Harlan County Dam around 1005 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Republican City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4013 9955 4013 9911 3992 9917 4004 9957
TIME...MOT...LOC 0249Z 279DEG 32KT 4007 9948
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Thies3 follow-up statements
292
WWUS53 KGID 220259
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
959 PM CDT Thu Sep 21 2023
KSC147-NEC061-083-220315-
/O.CON.KGID.TO.W.0022.000000T0000Z-230922T0315Z/
Phillips KS-Franklin NE-Harlan NE-
959 PM CDT Thu Sep 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHEASTERN PHILLIPS...SOUTHWESTERN FRANKLIN AND SOUTHEASTERN HARLAN
COUNTIES...
At 959 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Woodruff, or 21 miles north of Phillipsburg, moving
east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Alma around 1005 PM CDT.
Harlan County Dam around 1020 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4010 9946 4011 9912 3992 9917 4002 9950
TIME...MOT...LOC 0259Z 284DEG 23KT 4005 9942
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Thies265
WWUS53 KGID 220307
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1007 PM CDT Thu Sep 21 2023
KSC147-NEC061-083-220315-
/O.CON.KGID.TO.W.0022.000000T0000Z-230922T0315Z/
Phillips KS-Franklin NE-Harlan NE-
1007 PM CDT Thu Sep 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHEASTERN PHILLIPS...SOUTHWESTERN FRANKLIN AND SOUTHEASTERN HARLAN
COUNTIES...
At 1007 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alma, or 19 miles north of Phillipsburg, moving east
at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Harlan County Dam around 1010 PM CDT.
Naponee around 1020 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4008 9938 4011 9912 3992 9917 4000 9940
TIME...MOT...LOC 0307Z 279DEG 32KT 4004 9933
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Thies501
WWUS53 KGID 220314
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1014 PM CDT Thu Sep 21 2023
KSC147-NEC061-083-220324-
/O.EXP.KGID.TO.W.0022.000000T0000Z-230922T0315Z/
Phillips KS-Franklin NE-Harlan NE-
1014 PM CDT Thu Sep 21 2023
...THE TORNADO WARNING FOR NORTHEASTERN PHILLIPS...SOUTHWESTERN
FRANKLIN AND SOUTHEASTERN HARLAN COUNTIES WILL EXPIRE AT 1015 PM
CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until midnight CDT for north
central Kansas...and south central Nebraska. A Tornado Watch also
remains in effect until midnight CDT for south central Nebraska.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 4008 9938 4011 9912 3992 9917 4000 9940
TIME...MOT...LOC 0314Z 279DEG 32KT 4003 9927
$$
ThiesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 21, 6:17 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Sep 21, 6:17 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 617 PM CDT Thu Sep 21 2023 ...Aviation Update... .DISCUSSION...(This evening through Thursday) Issued at 133 PM CDT Thu Sep 21 2023 Key Messages: * Thunderstorms chances the next 48 hours or so are main focus of the forecast, and to what extent the area could see severe weather. * The forecast returns to "mostly dry" in the mid/longer period with temperatures at or slightly above seasonal normals. Deck of low/mid level clouds across the forecast in response to deep moisture return and warm advection ahead of western US trough and lead shortwave moving in Colorado region. Surface dewpoints "up there" for late September...well into the 60s. With the clouds have come scattered showers and cooler temperatures, especially across the northern forecast area which has had an outflow from morning thunderstorms in northeast Nebraska move through. Tonight the issue is thunderstorms, coverage and severity. The bottom line is there is uncertainty in both coverage and intensity but also enough "juice" to support some strong/severe storms for a time. First, the mid-level showers may perk up a bit as they move northeast across the areas the next 3-4 hours. Not looking for severe weather but a strong storm or two southeast of Hastings is possible. The main severe risk initially appears to be just west of the forecast, in southwest Nebraska on the lead edge of the deep moisture and differential heating. Initial storm development there could be severe in the later afternoon, but development farther into southern Nebraska in the 6 to 9 pm timeframe appears probable. This convection has the potential to produce large hail and strong winds. Some, discrete supercell in the early evening will be worth watching for a tornado, but personally think that is more likely just west. By mid/later evening, a decent low level jet will promote more development and sustainability to the east across much of the forecast area it appears. Again, severe storms possible, but overall severity should wane toward midnight. Should the storms develop in this manner, there will be some decent rain to measure in a few people's rain gauge. The upper level low and and main front move through on Saturday morning. Prior to that, rain/storm chances Friday favor north of the forecast area. Although we display 40-50% rain chances north of I-80 tomorrow night, I think that may be too high. Same vote for Saturday, as the frontal timing and proximity of the low don't suggest real great rain chances. Expect to see those chances tighten up and decrease Saturday in the east. Temperatures will drop a bit behind the front (from early this week) but still hold around normal for the weekend. Unfortunately, time has been sparse to look much at the longer term part of the forecast...roughly Sunday through Thursday. In general, an upper level ridge aloft will temporary assert itself for a few days keep much of the area mainly dry. Having said that, there small chances for showers/isolated thunderstorms. One is in the eastern areas Monday/Tuesday. Those are tied to the weekend upper low sort of shearing apart over eastern NE/IA. Pretty big assumption at this point and I would not be surprised if those eventually disappeared. And I would not bet too much on the rain chances later in the week just yet either. There is a LOT more dry than wet next week. Temperatures will be normal to slightly above normal (normal highs next week 73-79 degrees)which has been the trend much of September. And with morning lows in the lower/middle 50s, that is a pretty pleasant week for the first full week of autumn. Lighter winds early in the week will pick up and becoming more steady about midweek ahead of the potential trough by next weekend. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Saturday) Issued at 611 PM CDT Thu Sep 21 2023 Tricky TAFs tonight with convection expected to move into the TAF sites later this evening. Radar has -SHRA over the TAF sites and convection is out west moving ENE. Ceilings are expected to drop to IFR overnight and models have IFR all day tomorrow. A couple of models do lift ceilings in the afternoon so decided to follow that solution based on time of year and as warm we have been lately. The winds are expected to be ESE through the period. If storms do get rolling tonight, wouldn't be surprised if TAF sites see a few strong gusts from TSRA. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...NOAA/NWS/Moritz AVIATION...Beda
Hazardous weather outlook, Sep 21, 9:02 PM CDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 902 PM CDT Thu Sep 21 2023 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 221200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 902 PM CDT Thu Sep 21 2023 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. A tornado watch is in effect until 10 pm for areas along and west of a line from Cambridge Nebraska...to Holdrege...to Kearney...to Stockton Kansas. This evening, the storms will congeal and may produce locally strong winds as the move east, and eventually out of the area after midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated, non-severe storms are possible early Friday in south central Nebraska. Friday evening and early Saturday, there is a marginal risk for severe weather across the area. It appears thunderstorms Friday night and early Saturday will favor south central Nebraska for coverage, and especially north of Interstate 80. Quarter size hail and isolated wind gusts are possible. The main risk for thunderstorm Saturday morning will be along and east of U.S. Highway 81 from Columbus to Hebron Nebraska. By Saturday evening, the risk for thunderstorms will move east and end across the area. .SPOTTER INFORMATION STATEMENT... Any reports of severe weather tonight, including tornadoes, funnel clouds, hail and damaging winds, will be appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Sep 21, 9:15 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
915 PM CDT Thu Sep 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Rain 7 SSW Overton 40.64N 99.59W
09/21/2023 M4.03 inch Phelps NE Mesonet
Still Raining. Davis Station.
&&
MangelsLocal storm report, Sep 21, 9:19 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
919 PM CDT Thu Sep 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM Tstm Wnd Gst 6 N Holdrege 40.53N 99.36W
09/21/2023 M57 MPH Phelps NE Mesonet
Davis Station.
&&
MangelsLocal storm report, Sep 21, 9:25 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
925 PM CDT Thu Sep 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM Rain Elwood 40.59N 99.86W
09/21/2023 M4.03 inch Gosper NE Mesonet
KNEELWOO7.
&&
MangelsLocal storm report, Sep 21, 9:26 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
926 PM CDT Thu Sep 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM Rain Elwood 40.59N 99.86W
09/21/2023 M3.71 inch Gosper NE Mesonet
KNEELWOO15.
&&
MangelsSpecial weather statement, Sep 21, 9:33 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
933 PM CDT Thu Sep 21 2023
NEZ082-083-220300-
Harlan NE-Furnas NE-
933 PM CDT Thu Sep 21 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PHILLIPS...EASTERN
FURNAS AND WESTERN HARLAN COUNTIES THROUGH 1000 PM CDT...
At 933 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Oxford to 8 miles north of Almena. Movement was
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Oxford and Stamford around 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight CDT for north
central Kansas...and south central Nebraska.
&&
LAT...LON 4035 9973 4035 9940 4000 9945 4000 9979
TIME...MOT...LOC 0233Z 271DEG 21KT 4025 9965 4002 9969
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ThiesLocal storm report, Sep 21, 9:45 PM CDT, 5 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
945 PM CDT Thu Sep 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Hail 2 E Inavale 40.10N 98.60W
09/21/2023 M1.25 inch Webster NE Trained Spotter
Mostly Quarters with some half dollars mixed
in.
0410 PM Funnel Cloud 3 NNE Inavale 40.13N 98.62W
09/21/2023 Webster NE Public
Social Media video of a funnel cloud north
of highway 136 around 4:10pm.
0441 PM Hail Cowles 40.17N 98.46W
09/21/2023 E2.00 inch Webster NE Public
Social media report of 2 inch hail in
Cowles.
0503 PM Hail 3 SSE Rosemont 40.25N 98.33W
09/21/2023 E1.00 inch Webster NE Trained Spotter
Quarter size hail south of Rosemont.
0546 PM Hail Red Cloud 40.09N 98.52W
09/21/2023 M2.75 inch Webster NE Law Enforcement
Various reports with largest report from Law
enforcement and FB with baseball sized hail.
Large hail lasted about 25min. Lots of car
damage. Trees leaves also took a beating
from hail.
0600 PM Hail Red Cloud 40.09N 98.52W
09/21/2023 E1.00 inch Webster NE Law Enforcement
Law Enforcement reports quarter size hail
occurring in Red Cloud.
0605 PM Hail Red Cloud 40.09N 98.52W
09/21/2023 E1.75 inch Webster NE Law Enforcement
Law enforcement reports hail increasing in
size, up to golf ball size.
0606 PM Hail Red Cloud 40.09N 98.52W
09/21/2023 E1.75 inch Webster NE Emergency Mngr
0913 PM Tstm Wnd Gst 6 N Holdrege 40.53N 99.36W
09/21/2023 M57 MPH Phelps NE Mesonet
Davis Station.
0915 PM Rain 7 SSW Overton 40.64N 99.59W
09/21/2023 M4.03 inch Phelps NE Mesonet
Still Raining. Davis Station.
0448 PM Hail 4 NE Wilcox 40.40N 99.11W
09/21/2023 E1.75 inch Kearney NE Public
Social media report of golf ball size hail 6
miles south of Axtell.
0902 PM Rain 2 WNW Bertrand 40.54N 99.67W
09/21/2023 M3.79 inch Gosper NE Mesonet
Still some light rain ongoing.
0908 PM Rain 1 WSW Bertrand 40.52N 99.64W
09/21/2023 M3.08 inch Gosper NE Mesonet
Light rain still ongoing. Davis station.
0909 PM Rain Elwood 40.59N 99.86W
09/21/2023 M3.71 inch Gosper NE Mesonet
KNEELWOO15.
0911 PM Rain 3 S Johnson Lake 40.64N 99.84W
09/21/2023 M3.07 inch Gosper NE Mesonet
Daily total. Davis Station.
0911 PM Rain 3 SSE Johnson Lake 40.64N 99.83W
09/21/2023 M3.85 inch Gosper NE Mesonet
Daily total. Davis station.
0913 PM Rain 3 NE Smithfield 40.60N 99.69W
09/21/2023 M4.10 inch Gosper NE Mesonet
Daily total. Davis Station.
0916 PM Rain Elwood 40.59N 99.86W
09/21/2023 M4.03 inch Gosper NE Mesonet
KNEELWOO7.
0423 PM Hail 5 N Johnson Lake 40.76N 99.84W
09/21/2023 E1.75 inch Dawson NE Public
Report with photo from Facebook. Location
was between Johnson Lake and Interstate 80.
Time estimated from radar.
0450 PM Hail 4 N Johnson Lake 40.74N 99.84W
09/21/2023 E4.00 inch Dawson NE Public
Public report relayed via a storm chaser of
possible softball size hail south of the
Darr Interchange on Interstate 80. Photos
accompanying the report showed damage to the
windows of a vehicle. Time is estimated
based on radar.
0450 PM Hail 6 ESE Cozad 40.82N 99.88W
09/21/2023 E2.00 inch Dawson NE Trained Spotter
Hail to the size of green walnut. Time
estimated from radar.
0454 PM Hail 6 SE Cozad 40.80N 99.89W
09/21/2023 E2.75 inch Dawson NE Public
Tennis ball to baseball size hail reported
on Darr Road near Lauby Cattle. Time
estimated from radar.
0656 PM Flood 4 N Johnson Lake 40.74N 99.85W
09/21/2023 Dawson NE Public
Public photo shared via storm chaser of some
flooding in a low-lying, grassy area south
of the Darr Interchange on Interstate 80.
0339 PM Hail 4 N Asherville 39.46N 97.97W
09/21/2023 M0.75 inch Mitchell KS Law Enforcement
Dime to penny hail.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 9:43 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 47 min |
| Sep 21, 10:14 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 61 min |
| Sep 21, 10:22 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 53 min |
| Sep 21, 10:59 PM CDT | Special Weather Statement | GID | Jewell | 31 min |
| Sep 21, 11:14 PM CDT | Special Weather Statement | GID | Jewell, Smith | 46 min |
| Sep 21, 11:20 PM CDT | Special Weather Statement | GID | Phillips | 40 min |
| Sep 21, 11:32 PM CDT | Flash Flood Warning | GID | Phillips, Smith | 5 hr |
| Sep 21, 11:36 PM CDT | Areal Flood Advisory | GID | Phillips | 5 hr |
| Sep 22, 12:07 AM CDT | Special Weather Statement | GID | Jewell | 23 min |
| Sep 21, 7:10 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 50 min |
| Sep 21, 7:16 PM CDT | Areal Flood Advisory | GID | Dawson, Gosper | 63 min |
| Sep 21, 7:19 PM CDT | Special Weather Statement | GID | Gosper | 26 min |
| Sep 21, 7:23 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 52 min |
| Sep 21, 7:33 PM CDT | Tornado Warning | GID | Gosper | 27 min |
| Sep 21, 7:44 PM CDT | Flash Flood Warning | GID | Gosper | 6 hr |
| Sep 21, 7:56 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 49 min |
| Sep 21, 7:57 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 48 min |
| Sep 21, 8:43 PM CDT | Special Weather Statement | GID | Phelps | 62 min |
| Sep 21, 8:53 PM CDT | Flash Flood Warning | GID | Phelps | 5 hr |
| Sep 21, 9:33 PM CDT | Special Weather Statement | GID | Harlan | 27 min |
| Sep 21, 9:35 PM CDT | Areal Flood Advisory | GID | Buffalo | 67 min |
| Sep 21, 10:21 PM CDT | Special Weather Statement | GID | Adams, Franklin, Kearney, Webster | 39 min |
| Sep 21, 10:42 PM CDT | Flash Flood Warning | GID | Buffalo | 5 hr |
| Sep 21, 11:17 PM CDT | Special Weather Statement | GID | Adams, Clay, Nuckolls, Webster | 43 min |
| Sep 22, 12:09 AM CDT | Special Weather Statement | GID | Clay, Fillmore, Nuckolls, Thayer | 51 min |
| Sep 22, 12:14 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 46 min |
| Sep 22, 12:40 AM CDT | Areal Flood Advisory | GID | Adams, Webster | 3 hr |
| Sep 22, 1:38 AM CDT | Areal Flood Warning | GID | Gosper | 7 hr |
| Sep 22, 1:44 AM CDT | Areal Flood Warning | GID | Phelps | 7 hr |
Nearby
Tornado Warnings in Nebraska, 2023Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.